Volume 7 Number 9 (Sep. 2012)
Home > Archive > 2012 > Volume 7 Number 9 (Sep. 2012) >
JCP 2012 Vol.7(9): 2176-2183 ISSN: 1796-203X
doi: 10.4304/jcp.7.9.2176-2183

Efficient Graduate Employment Serving System based on Queuing Theory

Zeng Hui
School of Sciences, Yanshan University, Qinhuangdao, China
Abstract—The mathematical model of an two-phases-service M/M/1/N queuing system with the server breakdown and multiple vacations was realized and established in the Graduate Employment Services system. Secondly, equations of steady-state probability were derived by applying the Markov process theory. Then, we obtained matrix form solution of steady-state probability by using blocked matrix method. Finally, some performance measures of the system such as the expected number of users in the system and the queue were also presented.

Index Terms—Queuing theory, mathematical model, Graduate Employment Services system.

[PDF]

Cite: Zeng Hui, "Efficient Graduate Employment Serving System based on Queuing Theory," Journal of Computers vol. 7, no. 9, pp. 2176-2183, 2012.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Nov 14, 2019 News!

    Vol 14, No 11 has been published with online version   [Click]

  • Sep 16, 2019 News!

    Vol 14, No 9 has been published with online version   [Click]

  • Aug 16, 2019 News!

    Vol 14, No 8 has been published with online version   [Click]

  • Jul 19, 2019 News!

    Vol 14, No 7 has been published with online version   [Click]

  • Jun 21, 2019 News!

    Vol 14, No 6 has been published with online version   [Click]

  • Read more>>